Stability criteria for the structures (sphalerite – antifluorite) in the
Doklady Akademii Nauk, Tome 229 (1976) no. 4, pp. 860-862
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_4_a17,
author = {I. D. Olekseyuk},
title = {Stability criteria for the structures (sphalerite {\textendash} antifluorite) in the},
journal = {Doklady Akademii Nauk},
pages = {860--862},
year = {1976},
volume = {229},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_4_a17/}
}
I. D. Olekseyuk. Stability criteria for the structures (sphalerite – antifluorite) in the. Doklady Akademii Nauk, Tome 229 (1976) no. 4, pp. 860-862. http://geodesic.mathdoc.fr/item/DAN_1976_229_4_a17/